Derivation and double shuffle relations for multiple zeta values

Kentaro Ihara, Masanobu Kaneko, Don Zagier

Research output: Contribution to journalArticle

Abstract

Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a ‘linearized’ version of EDS relations are also studied.
Original languageEnglish
Pages (from-to)307-338
Number of pages12
JournalCompositio Mathematica
Volume142-02
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Derivation and double shuffle relations for multiple zeta values'. Together they form a unique fingerprint.

  • Cite this